# SDR 2013FA0000398

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: 100103
- Aircraft time: 678 hours
- Engine: Lyc IO360M1A
- Engine time: 678 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Header
- Part number: 1035503
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HOLE ENLONGATED AND BOLT CHAFED.  NR 6 HEADER SUPPORT BRACKET COMPLETELY BROKEN OUT, BOLT CHAFED.
